# SDR ORJA98169

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Malfunctioned
- Location: Tail Comp
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT TEMP HIGH, LIGHT ILLUMINATED AFTER TAKEOFF.  QRH PROCEDURE ACCOMPLISHED.  LIGHT EXTINGUISHED.  MAINTENANCE REMOVED SIDE PANELS.  INSPECTED DUCTS WITH PACKS RUNNING.  NO LEAKS NOTED.  INSPECTED TEMP SENSOR AND AIR OUTLET.  COULD NOT DUPLICATE AT THIS TIME.  (M)
